# SDR REXA2024080500606

- Difficulty date: July 28, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,163 hours, 34,163 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH EXIT LIGHTS AT EMERGENCY EXITS INOP    INSTALLED SEATS 11CD AND 12CD IAW CRJ 900 AMM 25-21-01-400-804-A06  INSTALLED WALL PANELS 262PRW AND 262NRW IAW CRJ 900 AMM 25-26-09-400--801-A02. INSTALLED CEILING PANELS 263PLC 264PRC AND 263NLC IAW CRJ   900 AMM 25-26-05-400-802-A08 TIGHTENED CONNECTOR P5454 ON CEILING  PANEL 263NLC IAW CRJ900 AMM 25-26-05-400-802-A08.PERFORMED OPS CHECK OF THE PASSENGER COMPARTMENT LIGHTS IAW CRJ 900 AMM 33-21-00-710-801--A01 NO DEFECTS NOTED PERFORMED OPS CHECK OF THE EMERGENCY LIGHTS IAWCRJ 900 AMM 33-51-00-710-802-A01 NO DEFECTS NOTED
